MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM
Model Number 02-01804
Medical Device Problem Codes Thermal Decomposition of Device (1071); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The device returned with physical damage on the top of the monitor.The damage appeared to be caused by overheat.The patient never reported any technical or physical failures of the monitor during use.
 
Additional Manufacturer Narrative
The device was returned with physical damage near the camera.The patient did not report any technical issues or malfunctions during use.The device was investigated.Engineering evaluation was able to confirm device melt.No internal device was observed during evaluation.It is most probable that the device melt was caused by an external heat source.
 
Additional Manufacturer Narrative
Correction: d4.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MCOT PPM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17808640
Report Number2133409-2023-00059
Device Sequence Number17815468
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexMale